# SDR AALA201508249005

- Difficulty date: August 4, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,539 hours, 24,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, AFT GALLEY FLOOR PANEL 261AG DELAMINATED.  REPLACED FLOOR PANEL IAW IRM 9701 REV G.
